Communications in Mathematical Physics

Ergodicité et fonctions propres du laplacien

Y. Colin de Verdière

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 102, Number 3 (1985), 497-502.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104114465

Mathematical Reviews number (MathSciNet)
MR0818831

Zentralblatt MATH identifier
0592.58050

Subjects
Primary: 58G25
Secondary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions

Citation

Colin de Verdière, Y. Ergodicité et fonctions propres du laplacien. Comm. Math. Phys. 102 (1985), no. 3, 497--502. https://projecteuclid.org/euclid.cmp/1104114465


Export citation